# SDR SWAA2018090524833

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 19,528 hours, 8,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A5615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CHANNEL CRACKED AT BS 540, LBL 1.  R&R CHANNEL IAW SRM.
